MathSciNet Relay Station
MathSciNet bibliographic data
MR1159354 11N60 (11N25 11N37 11N56)
Heath-Brown, D. R. The distribution and moments of the error term in the Dirichlet divisor problem. Acta Arith. 60 (1992), no. 4, 389–415.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement